MAUDE Adverse Event Report: Medline Industries LP Medline Bed Assist Bar; DBQ-BAR,BED ASSIST

Medline Industries LP Medline Bed Assist Bar; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Choking (2464)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Medline Bed Assist Bar
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50279553
Report Number1417592-2026-08853
Device Sequence Number9752752
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Device Lot Number88517090005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown